MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS
Model Number 430009-62
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted benign hysterectomy surgical procedure, the cadiere forceps instrument was being returned because it did not work and malfunctioned.The instrument movements did not correspond to the console surgeon and had non-intuitive motion.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the distributor and obtained the following additional information: the instrument movements did not correspond to the console surgeon and had non-intuitive motion.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.Failure analysis investigations did not confirm and not replicate the customer complaint "instrument movements did not correspond to the console surgeon.Non intuitive motion".The instrument was placed and removed from the in-house system twice.The instrument passed the recognition and engagement tests.In both attempts, the instrument moved intuitively with full range of motion in all directions and no issues were observed.There was not difficultly removing the instrument from the in-house system and the release buttons are functional.Visual inspection was performed and there was no external damage to the shaft, snake wrist cables and grip tips.Each input disk was manually articulated and responded accordingly.The housing was removed for inspection and no issue were observed.The instrument was fully functional.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23420486
Report Number2955842-2025-43200
Device Sequence Number12811446
Product Code NAY
UDI-Device Identifier00886874115213
UDI-Public(01)00886874115213(11)241031(10)K10241031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430009-62
Device Catalogue Number430009
Device Lot NumberK10241031 0017
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown